# SDR 07FDEA00700

- Difficulty date: March 8, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 36,674 hours, 23,301 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTB FLAP RT, DELAMINATION FOUND ON THE INBD AREA, INNER SKIN SURFACE  REPAIRED PER FEDEX ENG AUTH 6-5710-106684.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR".
